Forum

After effects of steroids

I finished a 5 day course last Wednesday & have felt progressively worse symptom wise since. Still suffering insomnia & racing heart that feels like it’s about to jump out the body, but also feeling much weaker with worsening sensory symptoms & collapsing legs. Is this normal? When can I expect the adverse effects to wear off? I feel worse now than before & even my ‘good’ side is affected. This is my 4th course in 18 months & I can’t remember feeling like this before. Thanks

The same happened to me after my iv course and I feel for you . It was a horrible experience . They did warn me that after such a high dose hitting your body after X amount of days u are likely to "crash " so they put it . Like you a got problems where I didn’t have them before and I felt like I couldn’t move I was totally wiped out !! Mine lasted a couple of weeks and then I started picking up after that . You haven’t got any signs of a infection have you?? as I ended up With a chest infection and that can make symptoms worse on top of the steroids . I do hope you start picking up soon Sarah x